# SDR ABXA9500947

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 49157601
- Condition: Cracked
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND UPPER FORWARD END OF SERVICE DOOR HOLD OPEN LATCH PAN CRACKED AT WELD.  REPLACED LATCH PAN IAW DC-9 SRM 51-30-2.
